Title: | SEMILINEAR ELLIPTIC-EQUATIONS ON SINGULARLY PERTURBED DOMAINS |
Authors: | LIN, SS 交大名義發表 應用數學系 National Chiao Tung University Department of Applied Mathematics |
Issue Date: | 1991 |
URI: | http://hdl.handle.net/11536/3910 http://dx.doi.org/10.1080/03605309108820771 |
ISSN: | 0360-5302 |
DOI: | 10.1080/03605309108820771 |
Journal: | COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS |
Volume: | 16 |
Issue: | 4-5 |
Begin Page: | 617 |
End Page: | 645 |
Appears in Collections: | Articles |